# SDR DALA2024081308090

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0499054) CORROSION ON INTERCOSTAL BTW S-26R AND S-25R BTW STA 767 AND STA 773 AT AFT CARGO COMPARTMENT. INTERCOSTAL WAS REPLACED PER B737-800 SRM 51-40-02-0G.
